# SDR AU000317

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT ELEVATOR CABLES (4 OFF) AND AFT RUDDER CABLES CORRODED IN THE AREA LOCATED BETWEEN FRAME 19 AND FRAME 21.
